# SDR HNAA0700119

- Difficulty date: June 22, 2007
- Submitted: June 24, 2007
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 35,701 hours, 40,322 cycles
- System (JASC): 3150 · Central Warning
- Part: Master Caution
- Part number: HA1555
- Part serial: 0124
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION LIGHT.  PUSH TO RESET LIGHT INOP.  REMOVED AND REPLACED MASTER CAUTION LIGHTS PANEL AND PUSH TO RESET MOD.  OPS CHECK GOOD.
